Article: A review of the mites of the family Cheyletidae in the United States National Museum
Add this to your Mendeley library Report an error

Title

A review of the mites of the family Cheyletidae in the United States National Museum

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum

Volume

99

Pages

267--320

Contributed by

BioStor

Title

A review of the mites of the family Cheyletidae in the United States National Museum

By

Baker, E W

Genre

Article

Date of Publication

1949

Original Publication

Proceedings of the United States National Museum

Volume

99

Pages

267--320

Contributed by

BioStor

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>A review of the mites of the family Cheyletidae in the United States National Museum</title>
</titleInfo>
<name>
<namePart>Baker, E W</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>99</number>
</detail>
<extent unit="pages">
<start>267</start>
<end>320</end>
</extent>
<date>1949</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/20647</identifier>
</mods>

Download BibTeX citation

@article{bhlpart20647,
title = {A review of the mites of the family Cheyletidae in the United States National Museum},
journal = {Proceedings of the United States National Museum},
volume = {99},
url = {http://www.biodiversitylibrary.org/part/20647},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Baker, E W},
year = {1949},
pages = {54},
}

Download EndNote citation

%0 Journal Article
%A Baker, E W
%D 1949
%T A review of the mites of the family Cheyletidae in the United States National Museum
%J Proceedings of the United States National Museum
%V 99
%U http://www.biodiversitylibrary.org/part/20647